MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ X SURFACELINK MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE¿ X SURFACELINK MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SRFLNK-01
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, the surfacelink had an output issue which resulted in a cancellation of the procedure.While the patient was prepped, there was an amplifier error on ensite x system displaying "surface electrode impedance error.Confirm original surface electrode placement".Attempts at troubleshooting included reboots of the amplifier and dws, surface electrode replacement twice, and a 12-lead replacement.The procedure was aborted due to lack of mapping and the anatomy was considered too difficult to pursue a fluoroscopy and ice only procedure.The issue was resolved by replacing the surfacelink.
 
Additional Manufacturer Narrative
One ensitex surfacelink module was received for evaluation.Based on the information and investigation provided to abbott, the root cause was isolated to an open electrical circuit.The ensite x surfacelink module was sent to triage for disposition.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the output issue and subsequent cancellation were identified.

Brand Name
ENSITE¿ X SURFACELINK MODULE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19986543
Report Number2184149-2024-00138
Device Sequence Number4551597
Product Code DQK
UDI-Device Identifier05415067033611
UDI-Public(01)05415067033611(10)9130445
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SRFLNK-01
Device Catalogue NumberENSITE-SRFLNK-01
Device Lot Number9130445
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown